MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE

AIZU OLYMPUS CO., LTD. ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE
Model Number LTF-190-10-3D
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device inspection, that the deflectable videoscope¿s adhesive around the objective lens was peeled.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue could not be determined, however.Based on the results of the investigation, a definitive root cause of the observed objective lens adhesive peeling issue could not be determined, however, the issue was likely the result of impact stress, such as bumping or dropping the distal end of the scope, or chemical stress from the chemical solution used.The event may be detected/prevented by following the instructions for use which state: operation manual for ltf-190-10-3d important information ¿ please read before use dangers, warnings, and cautions: do not strike, hit, or drop the endoscope¿s distal end, rigid portion, bending section, control section, universal cord, video connector, or light guide connector.Also, do not bend, pull, or twist the endoscope¿s distal end, rigid portion, bending section, control section, universal cord, video connector, or light guide connector with excessive force.The endoscope may be damaged and could cause patient injury, burns, bleeding, and/or perforations.It could also cause parts of the endoscope to fall off inside the patient.Reprocessing manual for ltf-190-10-3d 3.1 compatibility summary methods listed as ¿compatible¿ in table 3.1 and table 3.2 are compatible for routine use only when used according to manufacturer¿s instructions.Repeated use and reprocessing of endoscopes and accessories lead to gradual wear and tear.Furthermore, reprocessing methods that employ higher temperatures and more caustic/corrosive materials may lead to faster deterioration.In general, sterilization processes are harsher on equipment than disinfection processes.Before each patient procedure, inspect the endoscope and accessories for damage, according to the instructions described in this manual and its companion ¿operation manual¿.3.1 compatibility summary : list of compatible methods validated in terms of biological efficacy and material durability sterilization by sterrad® 50/100s/200/nx¿ system may deteriorate the adhesive of the insertion section.Depending on the circumstances, replacement of the insertion section may be required.Before use, confirm that the endoscope is free from any damage or other irregularities.For further details, contact olympus.Olympus will continue to monitor field performance for this device.

Brand Name
ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE
Common Device Name
FLEX 3D DEFLECTABLE VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20321360
Report Number9610595-2024-19410
Device Sequence Number12798692
Product Code GCJ
UDI-Device Identifier04953170434938
UDI-Public04953170434938
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLTF-190-10-3D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown